# SDR AWXA0001007

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 65C309571
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON I/B AT FRAME TOP SURFACE AT PANEL 5735L GOUGED BEYOND LIMITS AT I/B FASTNER. BLENDED GOUGE IAW 57-20-01 AND EO 03-1754-00355; ALL FABED SHIM AND FLAP PEENED IAW SOPM 20-10-03 AWA ER 03-5754-00333-001; HFC NO CRACKS NOTED ; INSTALLED SHIM IAW 51-40-02
